# SDR DALA2025053004166

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 83,572 hours, 33,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: RESECURED MOORING LING PER B757 AMM 25-66, OPS CK GOOD. (7031360)
